Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
InRepair

Ok there has to be a way....

Okay so many of you I'm sure by now notice this, but I have notice that when after I put on ACV toner, it turns my face red for a few minutes but then my face become really less red. Its not as noticeable its really paler..etc. But then when I put on moisturizer it brightens back up and its like that for the rest of the day, even when my skin is oily my redness sticks out.

Is there anyway or any other kind of lotion...or....SOMETHING I don't know, that can stop my red marks from getting redder after I put on the ACV. I dunno if this is a question that can be answered but If I can lessen the redness in my face, my make up can cover more and now show up so much :think:

I'm going to try and see if can exfoliate but I need to do something in the mean time to keep them from sticking out so much.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×